[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.90.95. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
April 2009

HAIR-AN Syndrome in a Male Adolescent With Concomitant Vitiligo

Arch Dermatol. 2009;145(4):492-494. doi:10.1001/archdermatol.2009.12

HAIR-AN syndrome is an unusual multisystem disorder that consists of hyperandrogenism, insulin resistance, and acanthosis nigricans. Specific skin disorders often appear in association with hyposecretion or hypersecretion from the endocrine glands. Knowledge of skin alterations is valuable not only for dermatologists but also for other physicians because a clinical diagnosis of the underlying disease is often possible based on these alterations.1 Herein, we report an unusual skin presentation of HAIR-AN syndrome with concomitant vitiligo in a 16-year-old male adolescent.

First Page Preview View Large
First page PDF preview
First page PDF preview
×